Title: Two theorems of generalized unsynchronization for coupled chaotic systems
Authors: Ge, Zheng-Ming
Tsen, Pu-Chien
機械工程學系
Department of Mechanical Engineering
Keywords: Generalized unsynchronization;Chaos;Synchronization;Coupled chaotic systems
Issue Date: 1-Dec-2008
Abstract: Generalized chaos synchronization has been widely studied and many control methods have been presented, but up to now no criterion has been given for generalized unsynchronization. The generalized unsynchronization means that the state variables of two coupled chaotic systems cannot approach generalized synchronization. In this paper, we propose two theorems which give the criteria of generalized unsynchronization for two different chaotic dynamic systems with whatever large strength of linear coupling. Two simulated examples are also given. (C) 2008 Published by Elsevier Ltd
URI: http://dx.doi.org/10.1016/j.na.2007.10.063
http://hdl.handle.net/11536/8114
ISSN: 0362-546X
DOI: 10.1016/j.na.2007.10.063
Journal: NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS
Volume: 69
Issue: 11
Begin Page: 4230
End Page: 4240
Appears in Collections:Articles


Files in This Item:

  1. 000261319500046.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.